# SDR GAIA00514

- Difficulty date: September 7, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N902RF
- Make and model: Boeing 727225
- Aircraft serial: 22549
- System (JASC): 3350 · Emergency Lighting
- Part: Buss
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ELP - ON TAXI OUT, EMERGENCY EXIT LIGHTS REMAIN ON IN ARMED POSITION.  RE-RACKED EMERGENCY BUSS PROTECTION PANEL, OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
